# SDR AALA2019111329010

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 11,309 hours, 1,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS SEATS 1D, 2D, 1H, 2H EMERGENCY LIGHTS WOULD NOT TEST, ONLY CAME ON WHEN POWER WAS REMOVED FROM AIRCRAFT. MAINTENANCE REPLACED #17 WCU PER AMM DMC-B787-A-33-51-07-01A-520A-A.
